# SDR DALA2025070104938

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,889 hours, 32,452 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3273  PRIOR TO BOARDING, NOTICED DIRTY SOCK ODOR IN CABIN. SMELL WENT AWAY WITH APU BLEED CLOSED.  CLEANED APU AIR INTAKE & COMPARTMENT PER WORK CARD 4916-2001( 671052) C/W AMDS WORKCARD 4900-2001. FOUND OIL PUMP GASKET IN POOR CONDITION, R&R GASKET PER A321 AMM 49-92. NO LEAKS NOTED.( 935158) C/W AMDS WORKCARD 2100-2005 STEP 1&2. (119599) C/W AMDS WORKCARD 2100-2005 THROUGH STEP 7.(138472) ACCOMPLISHED DECONTAMINATION OF THE ECS REF A320 AMM 21-00-00-615-803-A( 138472) C/W AMDS WORKCARD 2100-2008 STEP 8 THROUGH 11(362683). REMOVED AND REPLACED RECIRCULATION FILTER REF A320 AMM 21-21. ( 948117) PERFORMED ENGINE AND APU BLEED CHECK FOR SMELL. NO SMELL NOTED.
